# SDR TAOA019807

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS/LGA - FLT 6060 - FORWARD LEFT OVERWING EMERGENCY LIGHT INOPERABLE.  REPLACED LIGHT ASSEMBLY, OPERATIONAL CHECK NORMAL PER MM CHAPTER 33-50.
